MathSciNet Relay Station
MathSciNet bibliographic data
MR144325 (26 #1871) 54.82
Auslander, L.; Hahn, F. Real functions coming from flows on compact spaces and concepts of almost periodicity. Trans. Amer. Math. Soc. 106 1963 415–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement